# SDR ASOA2016012014458

- Difficulty date: January 20, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACK SUPPORT FITTING AT FS 278.00 AND BL0.00 CORRODED.  LT FWD AJCK SUPPORT FITTING CORRODED THRU ATTACH FLANGE AND CRACKED RT FWD JACK SUPPORT FITTING CORRODED ENTIRE LENGTH OF ATTACH FLANGE SERVICE INTERGRANULATE CORROISON ON INTERCOSTAL REQUIRES REPLACEMENT.  LOCATED HOLES IN NEW JACK SUPPORT SRM 51-40-44-001-001-A01. REMOVED BOTH LT AND RT JACK SUPPORT INTERCOSTALS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED LT AND RT JACK SUPPORT INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 REF DWG CCC70-32179.
